Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/255626
Title: Управляемость гамильтониана в терминальной задаче оптимального управления
Authors: Хритоненко, Н. В.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Кибернетика
Issue Date: 1990
Publisher: Минск : Университетское
Citation: Вестник Белорусского государственного университета имени В. И. Ленина. Сер. 1, Физика. Математика. Механика. – 1990. – № 2. – С. 72-74.
URI: https://elib.bsu.by/handle/123456789/255626
ISSN: 0321-0367
Licence: info:eu-repo/semantics/openAccess
Appears in Collections:1990, №2 (май)

Files in This Item:
File Description SizeFormat 
72-74.pdf139,13 kBAdobe PDFView/Open
Show full item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.